# SDR ARWA9606041

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMPORARY REPAIR ON RIGHT WING INBOARD FLAP AT STA XW 60.000.  INSTALLED PERMANENT REPAIR PER DC-8 SRM 57-2-1, FIG 2Q. WING INBOARD FLAP PLATING CLEANED, TREATED AREA PER DC-8 SRM 51-1-8.
